# SDR Q2SA20170223380

- Difficulty date: February 23, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N498SA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 54,388 hours, 34,035 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Vent
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

RED CARGO DOOR LIGHT ILLUMINATED IN FLIGHT AT FL330.  QRH CONSULTED,  PRESSURIZATION OPERATED NORMAL.  INSPECTED MCD WARNING SYSTEM,  NO FAULTS FOUND. ADJUSTED FWD VENT DOOR SWITCH S-AE9, LUBED MCD SYSTEM OPS CHECKED NORMAL IAW AMM 52-33-01 AND WDS 52-35-12.  AIRCRAFT GROUNDED.
